# SDR HNAA9792427

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 22,193 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 3319 - CLT-PHF - AFTER TAKEOFF, A LOUD BANG CAME FROM THE NR 1 ENGINE.  ALL INDICATIONS WERE NORMAL DURING SHUTDOWN.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 1 ENGINE.  (M)
